# SDR ASAA2014022306963

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 63,161 hours, 41,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY EXIT SIGN NEAR L1 DOOR FELL OFF.  ACFT GROUNDED.  REPLACED DAMAGED LENS ASSY.  OPS. CKS GOOD.
